Pricing Options under Two-Factor Markov-Modulated Stochastic Volatility Models

Fan, Kun . Chinese Journal of Applied Probability and Statistics 2014. 30 (6) :620-630

Locate this article in:

Bibtex

@article{CIS-311619,
  Author = {Fan, Kun},
  Title = {Pricing Options under Two-Factor Markov-Modulated Stochastic Volatility Models},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {30},
  Number = {6},
  Year = {2014},
  Pages = {620--630},
  Keywords = {fast fourier transform, mean-reversion, regime-switching, two-factor stochastic volatility}
}

Similar articles